JOURNAL BROWSE
Search
Advanced SearchSearch Tips
SOME RETARDED INTEGRAL INEQUALITIES AND THEIR APPLICATIONS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : The Pure and Applied Mathematics
  • Volume 23, Issue 2,  2016, pp.181-199
  • Publisher : Korea Society of Mathematical Education
  • DOI : 10.7468/jksmeb.2016.23.2.181
 Title & Authors
SOME RETARDED INTEGRAL INEQUALITIES AND THEIR APPLICATIONS
KIM, YOUNG JIN;
  PDF(new window)
 Abstract
In this paper we obtain some retarded integral inequalities involving Stieltjes derivatives and we use our results in the study of various qualitative properties of a certain retarded impulsive differential equation.
 Keywords
retarded integral inequalities;Stieltjes derivatives;retarded impulsive differential equations;
 Language
English
 Cited by
 References
1.
D. Frănková: Regulated functions. Math. Bohem. 116(1991), 20-59.

2.
C.S. Hönig: Volterra Stieltjes-integral equations. Mathematics Studies 16, North-Holand and American Elsevier, Amsterdam and New York, 1973.

3.
Y.J. Kim: Stieltjes derivatives and its applications to integral inequalities of Stieltjes type. J. Korean Soc. Math. Educ. Ser. B: Pure Appl. Math. 18 (2011), no. 1, 63-78.

4.
______: Stieltjes derivative method for integral inequalities with impulses. J. Korean Soc. Math. Educ.Ser. B: Pure Appl. Math. 21 (2014), no. 1, 61-75.

5.
B. G. Pachpatte: Inequalities for differential and integral equations. Mathematics in Science and Engineering 197, Academic Press, Inc., 1998.

6.
______: Integral and finite difference inequalities and applications. Mathematics Studies 205, North-Holand and American Elsevier, Amsterdam and New York, 2006.

7.
W. Rudin: Functional analysis. McGraw-Hill, New York, 1973.

8.
A.M. Samoilenko & N.A. Perestyuk: Impulsive differential equations. World Scientific, Singapore, 1995.

9.
H. Schaefer: Über die methode der a priori-Schranken. Math. Ann. 29 (1955), 415-416.

10.
Š. Schwabik: Generalized ordinary differential equations. World Scientific, Singapore, 1992.

11.
Š. Schwabik, M. Tvrdý & O. Vejvoda: Differntial and integral equations: boundary value problems and adjoints. Academia and D. Reidel, Praha and Dordrecht, 1979.

12.
M. Tvrdý: Regulated functions and the Perron-Stieltjes integral. Časopis pešt. mat. 114 (1989), no. 2, 187-209.